Roll over or click image to zoom in

Panadol Night 24 Tablets

2 sold in last 8 hours
AED. 11.50
Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and...
AED. 11.50
customers are viewing this product

Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties.

Panadol Night provides nighttime relief when you have pain such as:

  • Headache
  • Migraine
  • Backache
  • Rheumatic and muscle pain
  • Toothache
  • Period pain


It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping

Composition

Paracetamol 500 mg

Diphenhydramine Hydrochloride 25 mg

Pack

24 Tabs

How To Use

take 2 tablets 30 minutes before bed time

Panadol Night 24 Tablets
You have successfully subscribed!